Results 1 to 6 of 6
5 years of Suboxone, Need Help Please
  1. #1
    Luminol is offline New Member
    Join Date
    Mar 2012
    Posts
    6

    Unhappy 5 years of Suboxone, Need Help Please

    Hello Forum And Members. Ive Been Reading posts on this site for a few weeks now. Ive been on suboxone for about 5 years now and im petrified the damage i have done to my body as well as... "How will i face life without it?" it gives me energy and motivation. I will spare you my whole story. but for about 2 years now ive been on about 4 MG a day. a 2Mg in Morn And 2MG 8 hrs later. Ok so ive been cutting aprox 20-25% off of my strips in the morning and afternoon now for 2 and a half weeks. at first i thought i was having no withdrawls... but at this point i have had stomache pains and diahreha for 3 days. just took some pepto tonight. regardless my questions are.
    I dont see people complaing of stomache aches and diahreha as bad as i have it. is this a bad sign? also how badly has 5 years of suboxone damaged my brain and body? will i ever get my energy and want to do thing again?
    Im MORE THAN WILLING to follow any steps someone can help me with. i just lost my job and have 28 2 MG strips as well as about 15-20 slivers (about20% of a 2MG) left. is there a good way to ween off with what i have left? i see traditionally 25% of dose every 4 days is normal. since at this point im taking aprox 1.75MG in am and pm. ive been doing that 2 weeks. so from here should i just cut 25% from that? OR since i have a limited supply. should i cut 25% from my AM as well as PM dose?
    Goodness its crazy how lost and vulnerable i feel. i also feel ive damaged myself so badly that its too late. im 29 years old and want a normal life so badly. IM ready to suffer. i know its gonna be some pain for gain. but my stomache aches and diahereah fear i wont stay healthy nutrition wise. i take daily multivitamins and other supplements for health.
    ANYONE who wants to share there stories or is going through this can message me or discuss as it definitely helps hearing stories of others. maybe not as long as me =( but ITS TIME and IM READY to free myself.

    Thank You In Advance Anyone for the help. Neil

  2. #2
    Ross30 is offline New Member
    Join Date
    Mar 2012
    Posts
    2

    Default

    hey you ! dont be desperate, you dont have to work now so when you wake up - go to walk/exercise(not to much),then hot shower,eat somthing lite,and just then take 1mg,that's a start for clear your mind from depression, so you can reduce the sub and taper quickly. I promise you if you do that each day you can jupm off in 2-3 weeks !

  3. #3
    Luminol is offline New Member
    Join Date
    Mar 2012
    Posts
    6

    Default

    Quote Originally Posted by Ross30 View Post
    hey you ! dont be desperate, you dont have to work now so when you wake up - go to walk/exercise(not to much),then hot shower,eat somthing lite,and just then take 1mg,that's a start for clear your mind from depression, so you can reduce the sub and taper quickly. I promise you if you do that each day you can jupm off in 2-3 weeks !


    Thanks Ross, The walking idea is definitely great. thats one of the best ways i find to clear my mind, as well as tire my body out a bit so that i can relax. I just cant believe that after tapering only 20% of my dose in the am and pm that my stomache could be so bad. i feel like maybe its a flu bug? and if not im scared how much worse it will get with another taper. Also not working is great in the fact that im ready to get off this terrible drug and free myself. i see you recomend just taking 1MG in the morning at this point.....as well as 1 MG at night? the only reason this worries me is that its much more than the Robert Recomended 25%. But i believe your suggesting this because of the limited amount i have left. again (aprox 20 slivers 20% of 2 MG pill) and (27 2 MG pills). if push came to shove i could prob get more. but would love a plan with what i have left. Thank you for your quick response Ross. Have you gone through this yourslef? Its Such a scary expirience.....esp since i was expecting all the symptoms people explain...BUT after my first taper everythings fine but my stomache and some back pain.

  4. #4
    Luminol is offline New Member
    Join Date
    Mar 2012
    Posts
    6

    Default

    I also just want to add that. IN NO WAY AM I TRYING TO DISRESPECT ROBERTS TAPPER PLAN> I would love for Robert to advise me still. Thats why i asked about a plan using my remaining 27 2 MG strips as well as my 20 quarter of strips. Im also slightly freaked out about people saying the suboxone withdrawls are ALL DIRECTLY affected by how long you have been on suboxone... im coming up to 5 years and cant imagine life without it. Im so excited to get off....

    I find myself fighting the urge to just jump off completely becuase since im not working im ready to suffer. Part of me wants to go buy the new Ps Vita and expect a week or so of no sleep and terror but just trudge through it knowing i have No where to go. im moving to Austin TX from Buffalo NY in Mid aprilish. and would love a fresh start suboxone and pill free.

    Ive been on pills 10 years. 5 years suboxone....and 2 years at aprox 4Mg a day. anyway hoping robert sees this. Thank You All for any support/stories.

    Also if anyone wants to put a face to my name.Im a musician and do songs and covers as the user "TheLuminol18" on youtube.

    Thank you In Advance Everyone. Its Time!

  5. #5
    Ross30 is offline New Member
    Join Date
    Mar 2012
    Posts
    2

    Default

    hi again!
    just came from my morning cycling on the beach,and feel high. it's amazing! (it's 13:34 Israel)
    take a look at this one
    http://www.drugs.com/answers/helps-q...ne-532674.html
    get the medicines from Doc (prescribed). it's doing nice work. Im so confident coz I have that stuff.
    think to your self - there's no reason in the world to be feeble for anybody
    be strong man

  6. #6
    exfasteddy is offline New Member
    Join Date
    Feb 2014
    Posts
    1

    Default

    There's no easy way you just taper very slowly.Some taper even slower in smaller increments.
    Here's a few facts about bupe.It's given route IV but at only 0.2mg for moderate pain.
    Suboxone is sublingual so only 30-60% goes in body.
    4mg under tongue is 4/0.2 *60% or 12 times the amount given to someone not on pain control meds.Getting down to 2 times or 1 times the amount and staying there until your body stabilizes,makes cold turkey much much easier.That's what I've read.

    You can taper as slow as you need soon you'll reach where your only taking 3 times the amount most people take.Staying there until your body can readjust will make the next drop much easier.
    I sure you get the idea.
    Try the suboxoneforum many use a taper method that can get to 1/10th of 4mg.
    I have heard of people using Loperamide,but then they become addicted to it.It does work from what I heard.Many stay on for months and can not stop.
    Let us know how it goes.Good luck.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22